# SDR C2XA06IA103

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 13,954 hours, 10,583 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MX INSPECTION, SMOKE IN THE COCKPIT WAS REPORTED BY OPS.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
